# SDR CA090924001

- Difficulty date: September 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Damaged
- Location: Mlg
- Part time: 14,538 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON T/O ROLL. ACFT VEERS TO THE RT.  DIFFICULT TO CONTROL.  ABORTED T/O. RETURN TO GATE.  MX FOUND 1 NR 4 MLG WHEEL HEAT SHIELD SEGMENT SEPARATED FROM WHEEL WITH MISSING SCREW AND INTERFERING WITH WHEEL SPINNING. NR 4 WHEEL WAS REPLACED.
